# SDR MASA200700263

- Difficulty date: May 11, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 7,951 hours, 5,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2887 PHX - EMERGENCY CALL LIGHT ON EXIT SIGN INOP.  SECURED WIRING AND RELAMPED.
